Ein Beitrag zur Theorie des Legendre'schen Polynoms

David Hilbert Königsberg i. Pr.

TBD mathscidoc:1701.33289

Acta Mathematica, 18, (1), 155-159, 1894.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:57 uploaded by actaadmin ] [ 318 downloads ] [ 0 comments ]
@inproceedings{david1894ein,
  title={Ein Beitrag zur Theorie des Legendre'schen Polynoms},
  author={David Hilbert},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202957911035998},
  booktitle={Acta Mathematica},
  volume={18},
  number={1},
  pages={155-159},
  year={1894},
}
David Hilbert. Ein Beitrag zur Theorie des Legendre'schen Polynoms. 1894. Vol. 18. In Acta Mathematica. pp.155-159. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202957911035998.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved